# SDR ABXA050298

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 5758878
- Condition: Corroded
- Location: Sta. 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO HAD CORRODED FINGER DOUBLER ON INTERIOR SKIN LOCATED AT STA 1480, LEFT BUTT LINE 32, STRINGER 31 LEFT.  REPAIRED FINGER DOUBLERS AT STA 1480 AND 1500, LONGERON 31 LEFT IAW REA D853-52524.
